Pacific Journal of Mathematics

The asymptotic behavior of a family of sequences.

P. Erdős, A. Hildebrand, A. Odlyzko, P. Pudaite, and B. Reznick

Article information

Source
Pacific J. Math., Volume 126, Number 2 (1987), 227-241.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102699802

Mathematical Reviews number (MathSciNet)
MR869777

Zentralblatt MATH identifier
0558.10010

Subjects
Primary: 11B37: Recurrences {For applications to special functions, see 33-XX}
Secondary: 11N37: Asymptotic results on arithmetic functions

Citation

Erdős, P.; Hildebrand, A.; Odlyzko, A.; Pudaite, P.; Reznick, B. The asymptotic behavior of a family of sequences. Pacific J. Math. 126 (1987), no. 2, 227--241. https://projecteuclid.org/euclid.pjm/1102699802


Export citation

References

  • [AH] K.Alladi andV.Hoggatt, Jr.,OnTribonacci numbers andrelated functions, Fibonnaci Quart., 15(1977), 42-45.
  • [Ca] L.Carlitz, Some q-analogues ofcertain combinatorialnumbers\SIAM J. Math. Anal., 4(1973), 433-436.
  • [El] P.Erdos, Onsome asymptoticformulas in thetheoryof'Factorisationumerorum \ Annals Math., 42 (1941), 989-993.
  • [E2] P.Erdos, Corrections totwoof myPapers, (with anappendix byE.Hille), Annals Math., 44 (1943), 647-651.
  • [EHOPR] P.Erdos, A.Hildebrand, A.Odlyzko, P.Pudaite, andB.Reznick, A very slowly converging sequence, Math. Mag., 58 (1985), 51-52.
  • [F] W. Feller, An Introduction to Probability Theory and its Applications, 2nd ed., Wiley, New York, vol. 1,1957, vol. II, 1971.
  • [FR] R. D. Fray and D. Roselle, Weighted lattice paths, Pacific J. Math., 37 (1971), 85-96.
  • [GGK] A. M. Gleason, R. E. Greenwood, and L. M. Kelly, The William Lowell Putnam Mathematical Competition, Math. Assn. of America, 1980.
  • [Go] S. Golomb, Sphere Packing, Coding Metrics and Chess Puzzles, in Proc. 2nd Chapel Hill Conference on Combinatorial Mathematics, (1970), 176-189.
  • [GK] D. H. Greene and D. E. Knuth, Mathematics for the Analysis of Algorithms, 2nd ed., Birkhauser, Boston, 1982.
  • [Gul] A. K. Gupta, On a 'square' functional equation, Pacific J. Math., 50 (1974), 449-454.
  • [Gu2] A. K. Gupta, Generalisation of a 'Square' Functional Equation, Pacific J. Math., 57 (1975), 419-422.
  • [HM] B. R. Handa and S. G. Mohanty, Higher dimensional latticepaths with diagonal steps, Discrete Math., 15 (1976), 137-140.
  • [La] H. D. Laquer, Asymptotic limits for a two-dimensional recursion, Stud. Appl. Math., 64 (1981), 271-277.
  • [R] D. Rawsthorne, Problem 1185, Math. Mag. 57 (1984), 42.
  • [SC] R. G. Stanton and D. D. Cowan, Note on a 'square' functional equation, SIAM Review, 12 (1970), 277-279.
  • [T] A. Tucker, Applied Combinatorics, Wiley, New York, 1980.